Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fever, muscle aches, left rib pain, painful while breathing, brown mucus. Taken anti-inflammatories. Reason?

I had what I thought was the flu--fevers, muscle aches, etc. No runny nose or cough . As I started to get better, my left side ribs began to hurt. My Dr. gave me anti inflammatories which help when they do not wear off. Now the pain is worse when I breathe and when I clear my throat out comes brown muscus that is almost solid.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. You have Flu-Fever. You should know what it is. Whenever any foreign microorganism enters the body, body defends it with its own soldiers (WBC). Casualties do happen both the sides and that is the thick mucus or sputum. While fighting body do gets tired and that is the body pain. While fighting body avoids all other energy consuming activities and urges you to take rest.

Therefore wait for another two days and take proper rest and everything should be alright.

Hope this clears your doubts. Available for further clarification.
Get well soon.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor